Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 905102, 10 pages
http://dx.doi.org/10.1155/2010/905102
Research Article

Dynamic Properties of Coupled Maps

1Department of Mathematics, Northeast Forestry University, Harbin 150040, China
2Department of Electrical and Computer Engineering, Pratt School of Engineering, Duke University, Durham, NC 27708, USA

Received 24 March 2010; Revised 16 July 2010; Accepted 8 August 2010

Academic Editor: Elena Braverman

Copyright © 2010 Chunrui Zhang and Huifeng Zheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Kaneko, Theory and Applications of Coupled Map Lattices, Nonlinear Science Theory and Applications, John Wiley & Sons, Chichester, UK, 1993. View at Zentralblatt MATH
  2. A. Jakobsen, “Symmetry breaking bifurcations in a circular chain of N coupled logistic maps,” Physica D, vol. 237, no. 24, pp. 3382–3390, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. P. J. Aston, “A chaotic Hopf bifurcation in coupled maps,” Physica D, vol. 118, no. 3-4, pp. 199–220, 1998. View at Publisher · View at Google Scholar
  4. G.-Y. He and G.-W. He, “Synchronous chaos in the coupled system of two logistic maps,” Chaos, Solitons and Fractals, vol. 23, no. 3, pp. 909–913, 2005. View at Publisher · View at Google Scholar · View at Scopus
  5. K. J. Wang, “A note on chaotic maps,” Applied Mathematics Letters, vol. 2, no. 1, pp. 97–99, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. O. Popovych, A. Pikovsky, and Yu. Maistrenko, “Cluster-splitting bifurcation in a system of coupled maps,” Physica D, vol. 168-169, pp. 106–125, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. V. Astakhov, A. Shabunin, A. Klimshin, and V. Anishchenko, “In-phase and antiphase complete chaotic synchronization in symmetrically coupled discrete maps,” Discrete Dynamics in Nature and Society, vol. 7, no. 4, pp. 215–229, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. M. Golubitsky, I. N. Stewart, and D. G. Schaeffer, Singularities and Groups in Bifurcation Theory, Vol. 2, vol. 69 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1988.
  9. P. Chossat and M. Golubitsky, “Iterates of maps with symmetry,” SIAM Journal on Mathematical Analysis, vol. 19, no. 6, pp. 1259–1270, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. C. Zhang and B. Zheng, “Stability and bifurcation of a two-dimensional discrete neural network model with multi-delays,” Chaos, Solitons and Fractals, vol. 31, no. 5, pp. 1232–1242, 2007. View at Publisher · View at Google Scholar